# SDR 1JAA20211120003

- Difficulty date: November 20, 2021
- Submitted: November 23, 2021
- Operation: Air carrier
- Aircraft: N176QF
- Make and model: Gulstm 200
- Aircraft serial: 176
- Aircraft time: 8,212 hours, 4,967 cycles
- System (JASC): 5600 · Window/Windshield System
- Part: None
- Part number: NP1782029
- Part serial: 06355H1353
- Condition: Broken
- Location: Zone 200
- Part time: 8,213 hours, 4,968 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PER PILOT REPORT:  DURING CLIMB(THRU FL360) LEFT SIDE WINDOW SHATTERED.  CREW REQUESTED DESCENT, COMPLIED WITH CHECKLISTS AND DIVERTED TO ROC.
